Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2012, Article ID 236327, 24 pages
http://dx.doi.org/10.1155/2012/236327
Research Article

Some Refinements of Existence Results for SPDEs Driven by Wiener Processes and Poisson Random Measures

Institut für Mathematische Stochastik, Leibniz Universität Hannover, Welfengarten 1, 30167 Hannover, Germany

Received 4 June 2012; Accepted 6 August 2012

Academic Editor: Hari Mohan Srivástava

Copyright © 2012 Stefan Tappe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stefan Tappe, “Some Refinements of Existence Results for SPDEs Driven by Wiener Processes and Poisson Random Measures,” International Journal of Stochastic Analysis, vol. 2012, Article ID 236327, 24 pages, 2012. https://doi.org/10.1155/2012/236327.